# SDR UALA2009031000740

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 36,130 hours, 13,758 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAIL EPSU BATTERY FWD LEFT.  REMOVED AND CLEANED 10WL CONNECTOR OF POWER SUPPLY UNIT EMERGENCY (10WL) THEN RE-INSTALLED CONNECTOR.  TESTED EMERGENCY LIGHTS AND BATTERY SYSTEM.  TESTED OKAY.
